MathSciNet Relay Station
MathSciNet bibliographic data
MR906188 65L05
Anantha Krishnaiah, U. $P$-stable Obrechkoff methods with minimal phase-lag for periodic initial value problems. Math. Comp. 49 (1987), no. 180, 553–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement